# SDR USAA991446

- Difficulty date: December 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N273AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22885
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Corroded
- Location: Bs 312-328
- Part time: 46,288 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-5 CHECK VISUAL INSPECTION, FOUND CORROSION AROUND NUTPLATE HOLES 12 EACH 1 INCH BY 1 INCH STATION 312 TO 328, RBL 11 T-SUPPORT BEAM.  CORROSION LEVEL 2.  REPAIRED T-CAP PER SRM 51-10-01.  (M)
